See Alike in...

Alike App

Browser

John_Wick

769d

Hello guys I’m new to this. Nice to meet you all. I have been having trouble controlling my blood pressure even on medication. I wake up in the am 10 to 20 pts higher than what’s considered normal. Some mornings are worse. Then there are days my bottom number is 30/40 pts higher and my top number will be 20/30 pts higher

Top reply
    • John_Wick

      756d

      Oh wow. Yes I am a little over weight. Maybe I need to try to lose at least 20 pounds

    • John_Wick

      756d

      Oh wow. Yes I am a little over weight. Maybe I need to try to lose at least 20 pounds

    • NOLA_Musician

      769d

      Hi John - two questions. Have you encountered any weight gain recently? How are your recent stress levels? For me, I gained 15 pounds (from some meds I started on) and that weight gain alone raised my blood pressure significantly. Once I lost that weight, my blood pressure re-normalized.

      • DebCorrea

        769d

        @NOLA_Musician for me as well. The weight actually affects my breathing.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion